# SDR IPXA2024020123653

- Difficulty date: January 13, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774136200
- Condition: Corroded
- Location: Seat Track Fr 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN DECK SEAT TRACK ADAPTER WITH SURFACE CORROSION AT FR31 AND Y0 DOT 146-077 INSTALLED SEAT TRACK ADAPTER AT FR 31, Y O. P/N EN6114V4-15, BATCH # 0004191764. P/N HL70-8, BATCH # 0004212587. IAW SRM 51-40-21.
